PDA

View Full Version : The jitters



Mom2bjt
10-07-2012, 06:03 PM
This will be my 7th day on P2, and I have felt very jittery all day. Also, I generally have a very slow pulse rate, but since starting the HCG it has been higher than usual also. Are these things normal or should I be concerned? It feels like I drank 3 espressos today. Ha!

april
10-07-2012, 09:44 PM
It is not common, there was someone on here who felt like she was having some heart palpitations but not sure it was related to hcg. I would look at maybe adjusting a little and see if that helps. Your body may need a little more protein.

Mom2bjt
10-07-2012, 10:23 PM
Ok, thanks April.

april
10-08-2012, 08:00 AM
You know what may be the most helpful, if you start a journal. Have we checked that you have the right hcg. If you do not you may be starving which. If you star ta journal, tell us about yourself, you height, weight and your goals. Your HCG, what you are eating etc, we may be able to help you better.

Mom2bjt
10-08-2012, 03:34 PM
I actually have been keeping my own journal on paper, just not here. I will think about it. I just don't understand why I had that jittery feeling yesterday - I ate the same way as always. I thought perhaps I was a tad dehydrated, so I drank several more glasses of water. That seemed to help, so maybe that was the reason. Anyway, I will think about posting a journal.

shannon
10-08-2012, 04:04 PM
Drinking too much coffee and tea can cause dehydration and the jitters and also drinking way too much water can cause dehydration as well as it flushes all the electolytes out of your system. You can buy the Smartwater which has electrolytes in it and nothing else and drink that to help.

april
10-08-2012, 05:22 PM
Just FYI you have to drink 9Liters a day to get your body out of total whack..what they call water intoxication (where you can actually feel drunk). If you are not used to drinking a lot of water, try to spread it out..too much at one time can make feel you light headed.

Mom2bjt
10-09-2012, 01:14 AM
Well, you don't have to worry about me over-hydrating. I can't even fathom drinking that much water in one day. I did drink a lot of plain tea yesterday, so I really think I just needed more water. I haven't had any issues today, so I guess that's what it was.

april
10-09-2012, 06:16 AM
One day at work I was drinking a ton of green tea..and was feeling all whacked out. Then I realized it had caffeine in it. At home i drink a ton but always buy de-caf...so I think was part of my problem.

Mom2bjt
10-09-2012, 04:22 PM
I didn't realize green tea had caffeine...yikes! Now, I was drinking regular black tea, but I really hadn't even thought about the caffeine. Perhaps I will stock up on decaf. Overall, though I'm very pleased with the HCG regimen. I have lost 7 lbs this week, so I'm right on schedule. So looking forward to the next 23 lbs going away.

shannon
10-09-2012, 04:43 PM
All tea's have caffine in the unless they say caffine free on them so that is most likely what was causing you to feel all jittery.

Great losses so far and just remember that after the first week the losses tend to slow down to about an average of .5 a day and some times less so don't get discouraged when you aren't seeing a lb a day loss cause no one has that through a whole round except maybe men.

Bibine
10-09-2012, 07:41 PM
I was wondering if anybody feels any pain in the heel. I have been having this pain a couple of weeks now and I don't know if it is related to the diet. Please let me know. Thanks.

slacord
10-09-2012, 09:01 PM
MOM2, you have been doing great. Glad you found out what was causing your troubles.

Bibine, I was having trouble with my feet. It felt like my sock was bunched up between my heal and arch. I told my Dr. and she said to wait and see if it got worse. I talked to my sister and we figured out it was because of my sugar. Since my sugar was going down my neuropathy getting better. I do not have trouble any more. Hope your heal gets better.

Mom2bjt
10-09-2012, 11:54 PM
Thanks shannon & slacord, I know the weightloss is probably going to slow down, but it's going to be so worth it in the end.